1. #1
    MuscleChemistry Guru Board Certified DMD
    Boomer's Avatar
    Join Date
    Apr 2010
    Location
    Sydney Australia
    Posts
    976
    M-Chem Coin = $1
    6
    Rep Power
    1089796

    Default Dbol = headaches

    Anyone else get huge headaches from dbol? The back of my head throbs and im assuming it blood pressure related. Im just on 7 days of use and i wake up with this headache and it doesn't go away.

    Im thinking i should stop the dbol and continue with my test e

    Any thoughts?
    Likes MrsAO liked this post
     
    C'mon!.. give me two more! .. lets get serious!"

  2. #2
    MuscleChemistry Senior Board Certified Psy.D
    MrsAO's Avatar
    Join Date
    Jul 2019
    Location
    Anytown, USA
    Posts
    404
    M-Chem Coin = $1
    6
    Rep Power
    2147484052

    Default

    Quote Originally Posted by Boomer View Post
    Anyone else get huge headaches from dbol? The back of my head throbs and im assuming it blood pressure related. Im just on 7 days of use and i wake up with this headache and it doesn't go away.

    Im thinking i should stop the dbol and continue with my test e

    Any thoughts?
    "Sometimes dbol does cause headaches if taken too much at the same time. Either drop the dosage down a bit or split them up throughout the day" -Alpha from AOLabs
    Likes drtbear1967 liked this post
     

  3. #3
    MuscleChemistry Vet Board Certified Psy.D

    Join Date
    Jul 2012
    Location
    Eastern USA
    Posts
    344
    M-Chem Coin = $1
    4
    Rep Power
    643

    Default

    Is Anabol the same as Dianabol?
     

  4. #4
    Registered Member Board Certified Psy.D
    Ashop's Avatar
    Join Date
    Aug 2001
    Posts
    319
    M-Chem Coin = $1
    2
    Rep Power
    1126

    Default

    Quote Originally Posted by Boomer View Post
    Anyone else get huge headaches from dbol? The back of my head throbs and im assuming it blood pressure related. Im just on 7 days of use and i wake up with this headache and it doesn't go away.

    Im thinking i should stop the dbol and continue with my test e

    Any thoughts?
    Have you checked your BP? I'm a BIG believer that EVERYONE should own an at home BP monitor.
     

  5. #5
    MuscleChemistry Newbie Residency Training

    Join Date
    Nov 2019
    Age
    26
    Posts
    8
    M-Chem Coin = $1
    0
    Rep Power
    0

    Default

    I just heard Anadrol

    - - - Updated - - -

    Quote Originally Posted by LEE GASPARI View Post
    Is Anabol the same as Dianabol?
    I just heard Anadrol
     

  6. #6
    Musclechemistry Site Representative Board Certified MD
    drtbear1967's Avatar
    Join Date
    Aug 2016
    Location
    Kentucky
    Posts
    5,126
    M-Chem Coin = $1
    309
    Rep Power
    2147488777

    Default

    BP and dosage may need to be dropped.
    Get It Done!

  7. #7
    BigZ MC Site Admin Board Certified MD

    Join Date
    Jul 2013
    Posts
    2,074
    M-Chem Coin = $1
    15
    Rep Power
    10

    Default

    The headaches are probably from having an increase in internal water which in turn increases blood pressure.

    Lee, are you actually asking about *anadrol* or if you're really asking about an "anabol" that may just be another name for the same compound that makes dianabol which is metandienone, also known as methandienone or methandrostenolone. Anadrol is a completely different compound, oxymetholone. Both will increase water retention and potentially give you headaches though anadrol is far stronger.

  8. #8
    Registered Member Board Certified Psy.D
    Ashop's Avatar
    Join Date
    Aug 2001
    Posts
    319
    M-Chem Coin = $1
    2
    Rep Power
    1126

    Default

    Quote Originally Posted by LEE GASPARI View Post
    Is Anabol the same as Dianabol?
    Yes, the same thing.
     

  9. #9
    MuscleChemistry Guru Board Certified DMD
    Boomer's Avatar
    Join Date
    Apr 2010
    Location
    Sydney Australia
    Posts
    976
    M-Chem Coin = $1
    6
    Rep Power
    1089796

    Default

    The head aches have dissipated on their own... My no was up a little 150/95 but has come down on its own.
    Im taking 30mg split 3 times a day although im assuming they r under dosed, Thai blue hearts. Im almost at week 2 and so far im not a huge fan on dbol. Just waiting till my test kicks in properly
    C'mon!.. give me two more! .. lets get serious!"

  10. #10
    Ph.D. P.E.D. Kinesiology Intramuscular Injection Certified Board Certified MD
    Presser's Avatar
    Join Date
    May 2002
    Posts
    38,165
    M-Chem Coin = $1
    209
    Rep Power
    10

    Default

    Quote Originally Posted by Boomer View Post
    The head aches have dissipated on their own... My no was up a little 150/95 but has come down on its own.
    Im taking 30mg split 3 times a day although im assuming they r under dosed, Thai blue hearts. Im almost at week 2 and so far im not a huge fan on dbol. Just waiting till my test kicks in properly
    dianabol for me is just to jump start a cycle , and i rarely used it in the past. Glad the headaches went away though, and blood pressure being the cause gets my vote.
    Author: Ben Presser
    Ph.D. P.E.D. Kinesiology
    Intramuscular Injection Certified

    Aromatase Inhibitors, Post Cycle Therapy, Stenabolic, GW, Osta, LGD, S4 and IGF 1 Store

  11. #11
    BigZ MC Site Admin Board Certified MD

    Join Date
    Jul 2013
    Posts
    2,074
    M-Chem Coin = $1
    15
    Rep Power
    10

    Default

    Any time you increase water retention, you're likely to get headaches from the increase in blood pressure.

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

Log in

Log in